@article{TSG_1998-1999__17__69_0, author = {Robert Dalmasso}, title = {Le probl\`eme de {Pompeiu}}, journal = {S\'eminaire de th\'eorie spectrale et g\'eom\'etrie}, pages = {69--79}, publisher = {Institut Fourier}, address = {Grenoble}, volume = {17}, year = {1998-1999}, doi = {10.5802/tsg.206}, zbl = {0948.35030}, mrnumber = {1752697}, language = {fr}, url = {https://proceedings.centre-mersenne.org/articles/10.5802/tsg.206/} }
TY - JOUR AU - Robert Dalmasso TI - Le problème de Pompeiu JO - Séminaire de théorie spectrale et géométrie PY - 1998-1999 SP - 69 EP - 79 VL - 17 PB - Institut Fourier PP - Grenoble UR - https://proceedings.centre-mersenne.org/articles/10.5802/tsg.206/ DO - 10.5802/tsg.206 LA - fr ID - TSG_1998-1999__17__69_0 ER -
Robert Dalmasso. Le problème de Pompeiu. Séminaire de théorie spectrale et géométrie, Volume 17 (1998-1999), pp. 69-79. doi : 10.5802/tsg.206. https://proceedings.centre-mersenne.org/articles/10.5802/tsg.206/
[1] C.A. Berenstein. - An inverse spectral theorem and its relation to the Pompeiu problem, J. Anal. Math.37 ( 1980), 128-144. | MR | Zbl
[2] C.A. Berenstein and D. Khavinson. - Do solid tori have the Pompeiu property?, Expo. Math.15 ( 1997), 87-93. | MR | Zbl
[3] C.A. Berenstein and P. Yang. - An inverse Neumann problem, J. Reine Angew. Math. 382 ( 1987), 1-21. | MR | Zbl
[4] L. Brown and J.P. Kahane. - A note on the Pompeiu problem for convex domains, Math. Ann. 259 ( 1982), 107-110. | MR | Zbl
[5] L. Brown, B.M. Schreiber and B.A. Tavlor. - Spectral synthesis and the Pompeiu problem, Ann. Inst. Fourier 23 ( 1973). 125-154. | Numdam | MR | Zbl
[6] Chr. Christov. - Uber eine Integraleigenschaft der Funktionen von zwei Argumenten, Annuaire Univ. Sofia Fac. Phys.-Math., Livre 1, 39 ( 1943). 395-408. | MR | Zbl
[7] Chr. Christov. - Sur un problème de M. Pompeiu, Mathematica (Timisoara) 23 ( 1948), 103-107. | MR | Zbl
[8] Chr. Christov. - Sur l'équation intégrale généralisée de M. Pompeiu, Annuaire Univ. Sofia Fac. Sci., Livre 1 45 ( 1949). 167-178. | MR
[9] R. Dalmasso. - A new result on the Pompeiu problem, Trans. Amer. Math. Soc, (à paraitre). | MR | Zbl
[10] R. Dalmasso. - A note on the Schiffer conjecture, Hokkaido Math. J.28 ( 1999). 373-383. | MR | Zbl
[11] P. Ebenfelt. - Singularities of solutions to a certain Cauchy problem and an application to the Pompeiu problem, Duke Math. J. 71 ( 1993). 119-142. | MR | Zbl
[12] P. Ebenfelt. - Some results on the Pompeiu problem, Ann. Acad. Sci. Fennicae 18 ( 1993), 323-391. | MR | Zbl
[13] R. Ebenfelt. - Propagation of singularities from singular and infinite points in certain analytic Cauchy problems and an application to the Pompeiu problem, Duke Math. J.73 ( 1994). 561-582. | MR | Zbl
[14] H. Flanders. - A proof of Minkowski's inequality for convex curves, Amer. Math. Monthly 75 ( 1968), 581-593. | MR | Zbl
[15] N. Garofalo and F. Segala. - New results on the Pompeiu problem, Trans. Amer. Math. Soc. 325-1 ( 1991), 273-286. | MR | Zbl
[16] N. Garofalo and F. Segala. - Another step toward the solution of the Pompeiu problem in the plane, Commun, in Partial Differential Equations 18 ( 1993), 491-503. | MR | Zbl
[17] N. Garofalo and F. Segala. - Univalent functions and the Pompeiu problem, Trans. Amer. Math. Soc.346 ( 1994). 137-146. | MR | Zbl
[18] L. Ilieff. - Beitrag zum Problem von D. Pompeiu, Annuaire Univ. Sofia Fac. Phys.-Math., Livre 1, 44 ( 1948), 309-316. | MR | Zbl
[19] L. Ilieff. - Sur un problème de M.D. Pompeiu, Annuaire Univ. Sofia Fac. Sci., Livre 1, 45 ( 1949), 111-114. | MR | Zbl
[20] G. Johnsson. - The Cauchy problem in Cn for linear second order partial differential equations with data on a quadric surface, Trans. Amer. Math. Soc.344 ( 1994), 1-48. | MR | Zbl
[21] P. Pucci and J. Serrin. - A general variational identity, Indiana Univ. Math. J.35 ( 1986), 681-703. | MR | Zbl
[22] Williams. - A partial solution to the Pompeiu problem, Math. Ann. 223-2 ( 1976), 183-190. | MR | Zbl
[23] Williams. - Analycity of the boundary for Lipschitz domains without the Pompeiu property, Indiana Univ. Math. J.30 ( 1981), 357-369. | MR | Zbl
[24] S.T. Yau. - Problem Section, in Seminar on Differential Geometry, edited S. T. Yau, Annals of Math. Studies, Princeton, N.J, 1982. | MR
[25] L. Zalcman. - Offbeat integral geometry, Amer. Math. Monthly 87 ( 1980), 161-175. | MR | Zbl
[26] L. Zalcman. - A bibliographic survey of the Pompeiu problem, in Approximation by solutions of partial differential equations B. Fuglede et al. (eds.) Kluwer Acad. Publ. ( 1992), 185-194. | MR | Zbl
Cited by Sources: